Faintly m-I-Continuous Multifunctions

Faintly m-I-Continuous Multifunctions

  • Takashi Noiri Yatsushiro-shi, Kumamoto-ken,
  • Valeriu Popa University of Bacau

Abstract

We introduce a new class of multifunctions called a faintly M-continuous multifunction.
Moreover, we introduce the notion of faintly m-I-continuous multifunctions
which is a generalization of faintly M-continuous multifunctions and faintly
semi-I-continuous multifunctions [37]. In this paper we obtain several properties of
such multifunctions.

Published
2020-09-01
How to Cite
NOIRI, Takashi; POPA, Valeriu. Faintly m-I-Continuous Multifunctions. Eurasian Bulletin of Mathematics (ISSN: 2687-5632), [S.l.], v. 3, n. 2, p. 103-113, sep. 2020. ISSN 2687-5632. Available at: <http://www.ebmmath.com/index.php/EBM/article/view/54>. Date accessed: 21 oct. 2020.